# SDR AALA20160114009

- Difficulty date: January 15, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 57,393 hours, 7,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  L2 DOOR EMER LIGHT POWER SUPPLY M33096, DOOR 2L, FOUND INOPERATIVE.  R & R POWER SUPPLY.  FUNCTIONAL CHECKED NORMAL IAW AMM 33-51-06.
